# SDR N6WA2025042201

- Difficulty date: April 20, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N542GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10266
- Aircraft time: 34,090 hours, 23,913 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: CC67010338GJ1
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE BURST SUPPORT ANGLE LH MLG ON AFT SIDE OF AFT WING SPAR CORRODED.  REMOVED AND REPLACED LH MLG TIRE BURST SUPPORT ANGLE ON AFT SIDE OF WING SPAR IAW CRJ SRM 51-42-21.
